×

Found 1,451 Documents (Results 1–100)

100
MathJax

A note on the Fredholm theory of singular integral operators with Cauchy and Mellin kernels. II. (English) Zbl 1473.45003

Bastos, M. Amélia (ed.) et al., Operator theory, functional analysis and applications. Proceedings of the 30th international workshop on operator theory and its applications, IWOTA 2019, Lisbon, Portugal, July 22–26, 2019. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 282, 353-392 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Fast and quasi-fast solvers for weakly singular Fredholm integral equation of the second kind. (English) Zbl 1448.65004

Dissertationes Mathematicae Universitatis Tartuensis 131. Tartu: University of Tartu Press; Tartu: Univ. Tartu, Faculty of Science and Technology, Institute of Mathematics and Statistics (Diss.) (ISBN 978-9949-03-402-4/pbk; 978-9949-03-403-1/ebook). 105 p., open access (2020).
PDF BibTeX XML Cite
Full Text: Link Link

Nonlocal boundary-value problem for a third-order parabolic-hyperbolic equation with degeneration of type and order in the hyperbolicity domain. (English. Russian original) Zbl 1450.35181

J. Math. Sci., New York 250, No. 5, 728-739 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 149, 14-24 (2018).
MSC:  35M10 35M13 35K35
PDF BibTeX XML Cite
Full Text: DOI

A Wiener-Hopf integral equation with a nonsymmetric kernel in the supercritical case. (English. Russian original) Zbl 1448.45001

J. Contemp. Math. Anal., Armen. Acad. Sci. 54, No. 5, 253-262 (2019); translation from Izv. Nats. Akad. Nauk Armen., Mat. 2019, No. 5, 11-26 (2019).
MSC:  45E10 45B05
PDF BibTeX XML Cite
Full Text: DOI

The Noetherian conditions and the index of some class of singular integral operators over a bounded simply connected domain. (English. Russian original) Zbl 1423.42021

Mosc. Univ. Math. Bull. 74, No. 2, 49-54 (2019); translation from Vestn. Mosk. Univ., Ser. I 74, No. 2, 9-14 (2019).
MSC:  42B20 45E05 47A53
PDF BibTeX XML Cite
Full Text: DOI

The optimal vector control for the elastic oscillations described by Fredholm integral-differential equations. (English) Zbl 1414.35252

Delgado, Julio (ed.) et al., Analysis and partial differential equations: perspectives from developing countries, Imperial College London, UK, 2016. Cham: Springer. Springer Proc. Math. Stat. 275, 14-30 (2019).
PDF BibTeX XML Cite
Full Text: DOI

A note on the Fredholm theory of singular integral operators with Cauchy and Mellin kernels. (English) Zbl 1471.45003

Bart, Harm (ed.) et al., Operator theory, analysis and the state space approach. In honor of Rien Kaashoek. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 271, 291-325 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Special versions of the collocation method for integro-differential equations in the singular case. (English. Russian original) Zbl 1380.65437

Differ. Equ. 53, No. 9, 1222-1230 (2017); translation from Differ. Uravn. 53, No. 9, 1257-1264 (2017).
PDF BibTeX XML Cite
Full Text: DOI

On approximate solution of the Dixon integral equation and some its generalizations. (English. Russian original) Zbl 1378.65187

Comput. Math. Math. Phys. 57, No. 7, 1158-1166 (2017); translation from Zh. Vychisl. Mat. Mat. Fiz. 57, No. 7, 1161-1169 (2017).
MSC:  65R20 45B05 45E10
PDF BibTeX XML Cite
Full Text: DOI

A problem with operators of fractional differentiation in boundary condition for mixed-type equation. (English. Russian original) Zbl 1372.35190

Russ. Math. 61, No. 4, 35-40 (2017); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2017, No. 4, 43-49 (2017).
MSC:  35M12 35R11
PDF BibTeX XML Cite
Full Text: DOI

Convolution type operators with symmetry in Bessel potential spaces. (English) Zbl 1381.47023

Maz’ya, Vladimir (ed.) et al., Recent trends in operator theory and partial differential equations. The Roland Duduchava anniversary volume. Basel: Birkhäuser/Springer (ISBN 978-3-319-47077-1/hbk; 978-3-319-47079-5/ebook). Operator Theory: Advances and Applications 258, 21-49 (2017).
PDF BibTeX XML Cite
Full Text: DOI Link

The Haseman boundary value problem with slowly oscillating coefficients and shifts. (English) Zbl 1364.45004

Bini, Dario A. (ed.) et al., Large truncated Toeplitz matrices, Toeplitz operators, and related topics. The Albrecht Böttcher anniversary volume. Basel: Birkhäuser/Springer (ISBN 978-3-319-49180-6/hbk; 978-3-319-49182-0/ebook). Operator Theory: Advances and Applications 259, 463-500 (2017).
PDF BibTeX XML Cite
Full Text: DOI

3D Fredholm integral equations for scattering by dielectric structures. (English. Russian original) Zbl 1366.78015

Differ. Equ. 52, No. 9, 1178-1187 (2016); translation from Differ. Uravn. 52, No. 9, 1221-1230 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification